# SDR WXOA01011

- Difficulty date: August 13, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N411EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47732
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAT - DURING AIRCRAFT SCHEDULED INSPECTION, FOUND EMERGENCY LIGHTS INOPERATIVE IN TAILCONE COMPARTMENT.  MAINTENANCE FOUND CORRODED TERMINAL CONNECTION.  CLEANED TERMINALS.  EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK NORMAL.  (M)
